`a`
Related Articles
1

Variational Integrators for Hamiltonizable Nonholonomic Systems

Journal of Geometric Mechanics  Volume 4, Issue 2, Pages : 137 - 163, 2012

Oscar E. Fernandez - (email), Anthony M. Bloch - (email), P. J. Olver - (email)

 Abstract       References       Full Text      Related Articles

2

Reduction of almost Poisson brackets and Hamiltonization of the Chaplygin sphere

Discrete and Continuous Dynamical Systems - Series S  Volume 3, Issue 1, Pages : 37 - 60, 2009

Luis GarcĂ­a-Naranjo - (email)

 Abstract       Full Text      Related Articles